# SDR DALA1128113310

- Difficulty date: April 24, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 674
- Aircraft time: 26,938 hours, 3,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL SUPPORT BETWEEN HEATED PANELS 271KF AND 27 1JF CORRODED. REMOVED CORROSION IAW SRM 51-74-00.  MATERIAL REMOVED 0.100" (L=2"XW=1"). ORG THK 0.165" FOUND OUT OF LIMIT IAW SRM 53-41-14, FIG 101. DAMAGED SUPPORT R & R IAW SRM 51-42-11. COMPLETED AND INSPECTED.
